# SDR SWAA2013021912832

- Difficulty date: January 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH SUB-SURFACE CHEM-MILL CRACK FOUND DURING NDT INSPECTION, ABOVE STR-26L AT BS 383 TO BS 384.  REPAIRED CHEM-MILL CRACK OF FUSELAGE SKIN AT BS 383 TO 384 STR 26L IAW ER 13-01261 & EA 1-353-21605 FACT AS A RESULT OF POST REPAIR INSPECTION.
